# SDR SWAA2014031326012

- Difficulty date: February 28, 2014
- Submitted: March 13, 2014
- Operation: Air carrier
- Aircraft: N662SW
- Make and model: Boeing 737-3Q8
- Aircraft serial: 23255
- Aircraft time: 85,841 hours, 69,391 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545767
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN CRACKED AT STATION 504B TO STATION 506B, STRINGER 15R.  REPAIRED SKIN IAW SRM & ER.
